Existence of three nontrivial solutions for a class of fourth-order elliptic equations

Chun Li, Ravi P. Agarwal, Zeng-Qi Ou

DOI: http://dx.doi.org/10.12775/TMNA.2018.001

Abstract


The existence of three nontrivial solutions is established for a class of fourth-order elliptic equations. Our technical approach is based on Linking Theorem and ($\nabla$)-Theorem.

Keywords


Fourth-order elliptic equations; linking theorem; ($\nabla$)-theorem; critical points

Full Text:

PREVIEW FULL TEXT

References


A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical pointd theory and applications, J. Funct. Anal. 14 (1973), 349–381.

A.C. Lazer and P.J. McKenna, Large amplitude periodic oscillations in suspension bridges: some newconnections withnonlinear analysis, SIAM Review 32 (1990), 537–578.

C. Li, Z.-Q. Ou and C.-L. Tang, Existence and multiplicity of nontrivial solutions for a class of fourth-order elliptic equations, Abstr. Appl. Anal. (2013), Art. ID 597193, 8 pp.

P. Magrone, D. Mugnai and R. Servadei, Multiplicity of solutions for semilinear variational inequalities via linking and (∇)-theorems, J. Differential Equations 228 (2006), no. 1, 191–225.

A. Marino and D. Mugnai, Asymptotically critical points and their multiplicity, Topol. Methods Nonlinear Anal. 19 (2002), 29–38.

A. Marino and D. Mugnai, Asymptotical multiplicity and some reversed variational inequalities, Topol. Methods Nonlinear Anal. 20 (2002), 43–62.

A. Marino and C. Saccon, Some variational theorems of mixed type and elliptic problems with jumpling nonlinearities, Ann. Scuola Norm. Sup. Pisa. Cl. Sc. 25 (1997), 661–665.

A. Marino and C. Saccon, Nabla Theorems and multiple solutions for some noncooperative elliptic systems, Topol. Methods Nonlinear Anal. 17 (2001), 213–238.

A. Marino and C. Saccon, Asymptotically critical points and multiple elastic bounce trajectories, Topol. Methods Nonlinear Anal. 30 (2007), 351–395.

A.M. Micheletti and A. Pistoia, Multiplicity results for a fourth-order semilinear elliptic problem, Nonlinear Anal. 31 (1998), 895–908.

A.M. Micheletti and A. Pistoia, Nontrivial solutions for some fourth order semilinear elliptic problems, Nonlinear Anal. 34 (1998), 509–523.

A.M. Micheletti, A. Pistoia and C. Saccon, Three solutions of a fourth order elliptic problem via variational theorems of mixed type, Appl. Anal. 75 (2000), 43–59.

G. Molica Bisci, D. Mugnai and R. Servadei, On multiple solutions for nonlocal fractional problems via ∇-theorems, Differential Integral Equations 30 (2017), 641–666.

D. Mugnai, On a reversed variational inequality, Topol. Methods Nonlinear Anal. 17 (2001), 321–358.

D. Mugnai, Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem, NoDEA Nonlinear Differential Equations Appl. 11 (2004), no. 3, 379–391.

D. Mugnai, Four nontrivial solutions for subcritical exponential equations, Calc. Var. Partial Differential Equations 32 (2008), 481–497.

D. Mugnai and D. Pagliardini, Existence and multiplicity results for the fractional Laplacian in bounded domains, Adv. Calc. Var. 10 (2017), 111–124.

Z.-Q. Ou and C. Li, Existence of three nontrivial solutions for a class of superlinear elliptic equations, J. Math. Anal. Appl. 390 (2012), 418–426.

R. Pei, J. Zhang, Existence of three nontrivial solutions for semilinear elliptic equations on RN , Front. Math. China 11 (2016), 723–735.

P.H. Rabinowitz, Mini-max methods in critical point theory with applications to differential equations, CBMS Reg. Conf. Ser. Math. 65 (1986).

F. Wang, Multiple solutions for some nonlinear Schrödinger equations with indefinite linear part, J. Math. Anal. Appl. 331 (2007), 1001–1022.

F. Wang, Multiple solutions for some Schrödinger equations with convex and critical nonlinearities in RN , J. Math. Anal. Appl. 342 (2008), 255–276.

W. Wang, A. Zang and P. Zhao, Multiplicity of solutions for a class of fourth elliptic equations, Nonlinear Anal. 70 (2009), 4377–4385.

J. Zhang, Existence results for some fourth-order nonlinear elliptic problems, Nonlinear Anal. 45 (2001), 29–36.

J. Zhang and S. Li, Multiple nontrivial solutions for some fourth-order semilinear elliptic problems, Nonlinear Anal. 60 (2005), 221–230.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism